# SDR DALA2020040202119

- Difficulty date: March 29, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 38,135 hours, 19,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3163, L/P 1541477) CORROSION SUPPORT FRAME LOCATED FROM FR69 TO FR70 AT LEVEL STR 23RH AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SUPPORT FRAME PER A319 (SRM) 51-72-11 AND 51-42-11 AND DWG 53474180 RELEASE DATE 03/FEB/20 ISSUE:V RII INSPECTION COMPLETE. JOB COMPLETE.
